# SDR SWIA201334790

- Difficulty date: September 29, 2013
- Submitted: October 4, 2013
- Operation: Air carrier
- Aircraft: N935SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7725
- Aircraft time: 28,231 hours, 23,616 cycles
- System (JASC): 5240 · Service Doors
- Part: Piston
- Condition: Obstructed
- Location: Service Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GALLEY SERVICE DOOR WILL NOT OPEN FROM THE OUTSIDE.  FLT#5475 LUBRICATED SERVICE DOOR OUTER HANDLE CLEANED DEBRIS FROM PLUNGER PISTON.  GALLEY SERVICE DOOR NOW OPENS NORMALLY.
